On closed mappings

Szymon Plewik

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 313-318
  • ISSN: 0011-4642

How to cite

top

Plewik, Szymon. "On closed mappings." Czechoslovak Mathematical Journal 38.2 (1988): 313-318. <http://eudml.org/doc/13706>.

@article{Plewik1988,
author = {Plewik, Szymon},
journal = {Czechoslovak Mathematical Journal},
keywords = {closed-map type; dimension type; unperfect, hereditarily separable, hereditarily paracompact and first countable space; regular and first countable space; separable metric spaces; Cantor set},
language = {eng},
number = {2},
pages = {313-318},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On closed mappings},
url = {http://eudml.org/doc/13706},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Plewik, Szymon
TI - On closed mappings
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 313
EP - 318
LA - eng
KW - closed-map type; dimension type; unperfect, hereditarily separable, hereditarily paracompact and first countable space; regular and first countable space; separable metric spaces; Cantor set
UR - http://eudml.org/doc/13706
ER -

References

top
  1. S. Banach, Sur les transformations biunique, Fund. Math. 19 (1932), 10-16. (1932) 
  2. R. Engelking, General Topology, Warszawa (1977). (1977) Zbl0373.54002MR0500780
  3. M. Frèchet, 10.1007/BF01474158, Math. Ann. 68 (1910), 145-168. (1910) MR1511557DOI10.1007/BF01474158
  4. К. Kuratowski, Sur la puissance de l'ensemble des "nombres de dimensions" au sens de M. Frèchet, Fund. Math. 8 (1926), 201-208. (1926) 
  5. K. Kuratowski, Topology I, New York (1966). (1966) 
  6. L. Kuratowski W. Sierpiński, Sor un problème de M. Frèchet concernant les dimensions des ensembles linéaires, Fund. Math. (1926), 193-200. (1926) 
  7. N. Lasnev, Continuous decompositions and closed mappings of metric spaces;, English translation, Soviet Math. Dokl. 6 (1965), 1504-1506. (1965) MR0192478
  8. E. Michael, 10.1007/BF02759940, Israel Journ. of Math. 2 (1964), 173-176. (1964) Zbl0136.19303MR0177396DOI10.1007/BF02759940
  9. W. Sierpiński, Sur un problème concernant les types de dimensions, Fund. Math. 19 (1932), 65-71. (1932) 
  10. W. Sierpiński, General Topology, Toronto (1952). (1952) MR0050870

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.